# SDR YENA201708020620

- Difficulty date: August 2, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 65,270 hours, 23,621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 20499004
- Part serial: 8779
- Condition: Odor
- Location: Ozone
- Part time: 79 hours, 35 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A FAINT ODOR OBSERVED,  WHILE ISOLATING THE SOURCE PERFORMED BORESCOPE INSPECTION ON THE NR 1 ENGINE IAW TSM 05-50-00-810-813-A.  FOUND NO ACTIVE OIL LEAKS OR PUDDLING. REMOVED & REPLACED BOTH RECIRCULATION FILTERS IAW AMM 21-21-41. ACCOMPLISHED DECONTAMINATION OF THE ECS IAW AMM 21-00-00.  REMOVED & REPLACED THE OZONE FILTER IAW MM 21-51-41. REMOVED & REPLACED NR 2 PACK OZONE FILTER IAW AMM 21-51-41.
